JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMULTIPLICATION MODULES AND RELATED RESULTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.91-99
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.091
 Title & Authors
COMULTIPLICATION MODULES AND RELATED RESULTS
Ansari-Toroghy, H.; Farshadifar, F.;
  PDF(new window)
 Abstract
Let R be a commutative ring (with identity). In this paper we will obtain some results concerning comultiplication R-modules. Further we state and prove a dual notion of Nakayama`s lemma for finitely cogenerated modules.
 Keywords
Multiplication modules;comultiplication modules;finitely cogenerated modules;
 Language
English
 Cited by
1.
On multiplication and comultiplication modules, Acta Mathematica Scientia, 2011, 31, 2, 694  crossref(new windwow)
2.
Comultiplication Modules over Noncommutative Rings, Journal of Mathematical Sciences, 2013, 191, 5, 743  crossref(new windwow)
3.
Модули, у которых все подмодули являются аннуляторами, Дискретная математика, 2012, 24, 3, 39  crossref(new windwow)
4.
On the Dual Notion of Multiplication Modules, Arabian Journal for Science and Engineering, 2011, 36, 6, 925  crossref(new windwow)
5.
On the Dual Notion of Prime Submodules (II), Mediterranean Journal of Mathematics, 2012, 9, 2, 327  crossref(new windwow)
6.
The Dual Notion of Content Modules, Communications in Algebra, 2016, 44, 11, 4709  crossref(new windwow)
 References
1.
W. Anderson and K.R. Fuller, Rings and categories of modules, Springer-Verlag, New York-Heidelberg-Berlin, 1974.

2.
H. Ansari-Toroghy, Associated and coassociated primes, Communication in Algebra, (2) 26 (1998), 453-466. crossref(new window)

3.
H. Ansari-Toroghy and F. Farshadifar, The dual notion of multiplication modules, Taiwanese Journal of Mathematics, (4) 11 (2007), 1189-1201.

4.
H. Ansari-Toroghy and F. Farshadifar, On comultiplication modules, submitted.

5.
C.M. Low and P.F .Smith, Multiplication modules and ideals, Comm. Algebra, (18) 12 (1990), 4353-4375.

6.
D.W. Sharpe and P. Vamos, Injective modules, Cambridge university Press, London 1972.